# SDR MASA200500194

- Difficulty date: March 8, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 8,872 hours, 6,987 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 3995100208
- Part serial: 417
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,765 hours, 3,860 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO STALL FAIL AND SPOILER CONFIG WARNING.  MAINTENANCE REPLACED SPS COMPUTER AND SPOILER ELECTRONIC CONTROL UNIT.  SPOILER ECU P/N 49-164-05 S/N OFF 0371 NR 2 POSITION.
